# SDR DHL2005807516

- Difficulty date: April 24, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SPLICE FITTING CRACKED 2.000 (STA 1040.000 - 1060.000, L-31L) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1 PG 2A.
